MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 4. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 4. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5537-G-409
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent left index tka outside cors scope.Patient presents with pain and is studied for infection.She is revised for pain and tibial loosening on (b)(6) 2021.All components were exchanged.Patient persists with pain and signs of infection, she is revised again for pji on (b)(6) 2021.Only poly was exchanged.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: tri ts femur sz3 left; cat # 5512-f-301; lot # bix3x, tri ts baseplate size 4; cat # 5521-b-400 ; lot # glx4ba, triathlon symmetric x3 patella; cat # 5550-g-319-e ; lot # v3ej, triathlon ctrfemconeaug sz3&4l; cat # 5549-a-641 ; lot # khnl, triathlon sym cone aug sz e; cat # 5549-a-150 ; lot # p0ep1, tri cemented stem 12mm x 100mm; cat # 5560-s-212 ; lo t# 0090867e, tri post augment sz3 5mm; cat # 5543-a-300 ; lot # gsg7i, triathlon femoral distal augment 10mm - size 3 left; cat # 5541-a-301 ; lot # ghu4r, tri cemented stem 9mm x 100mm; cat # 5560-s-209 ; lot # 0113131h.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned to the manufacturer.

Brand Name
NO 4. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13752571
Report Number0002249697-2022-00382
Device Sequence Number20100952
Product Code MBH
UDI-Device Identifier07613327027211
UDI-Public07613327027211
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number5537-G-409
Device Catalogue Number5537-G-409
Device Lot NumberJ06M91
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date03/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite